Reply to comments on ``Polychotomous logistic regression methods for matched case-control studies with multiple case or control groups''

Liang, Kung-Yee, Stewart, Walter . American Journal of Epidemiology 1988. 128 :448-449

Locate this article in:

Bibtex

@article{CIS-78306,
  Author = {Liang, Kung-Yee and Stewart, Walter},
  Title = {Reply to comments on ``Polychotomous logistic regression methods for matched case-control studies with multiple case or control groups''},
  Journal = {American Journal of Epidemiology},
  Volume = {128},
  Year = {1988},
  Pages = {448--449},
  Keywords = {}
}

Similar articles